Alert archive / Kentucky / Red Flag Warnings in 2009

Red Flag Warning 1, NWS Jackson, KY

February 21, 20096 counties in Kentucky

NWS Jackson, KY issued this red flag warning at Feb 21, 2009, 4:20 PM EST for 6 counties in Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 21, 2009, 4:20 PM EST (21:20 UTC)
Expired
Feb 21, 2009, 6:32 PM EST
In force
2 hr
Issued by
NWS Jackson, KY

Counties Laurel County, KY, McCreary County, KY, Pulaski County, KY, Rockcastle County, KY, Wayne County, KY, Whitley County, KY

The radar

The Jackson,KY radar (KJKL), 119 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2186 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KJKL 212120
RFWJKL

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSON KY
420 PM EST SAT FEB 21 2009

...RED FLAG WARNING FOR PARTS OF THE CUMBERLAND VALLEY...

.GUSTY WINDS COMBINED WITH SLOW MOISTURE RECOVERY IN ADVANCE OF A
COLD FRONT HAS LED TO RELATIVE HUMIDITIES FALLING TO AROUND 25
PERCENT AND WINDS OF 15 TO 20 MPH...WITH HIGHER GUSTS. 

KYZ068-079-080-083>085-220000-
/O.NEW.KJKL.FW.W.0001.090221T2120Z-090222T0000Z/
ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-
420 PM EST SAT FEB 21 2009

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

SOUTHWEST WINDS OF BETWEEN 15 AND 20 MPH AND WIND GUSTS AROUND 30 MPH
WILL COMBINE WITH RELATIVE HUMIDITIES NEAR 25 PERCENT LATE THIS
AFTERNOON. CONDITIONS WILL IMPROVE AROUND OR SHORTLY AFTER SUNSET AS
CLOUDS AND INCREASING MOISTURE MOVE INTO THE REGION.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JP
1 follow-up statement
000 
WWUS83 KJKL 212332
RFWJKL

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSON KY
632 PM EST SAT FEB 21 2009

...RED FLAG WARNING IS CANCELLED...

.A COLD FRONT IS MOVING ACROSS THE AREA LEADING TO INCREASING HUMIDITY
AND SLACKENING WINDS.

KYZ068-079-080-083>085-220045-
/O.CAN.KJKL.FW.W.0001.000000T0000Z-090222T0000Z/
ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-
632 PM EST SAT FEB 21 2009

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE RED
FLAG WARNING. 

WINDS CONTINUE TO SLACKEN BELOW 15 MPH AS A COLD FRONT IS MOVING
ACROSS THE AREA. IN ADDITION...RELATIVE HUMIDITIES HAVE RISEN OR WILL
QUICKLY RISE ABOVE 25 PERCENT AS THE FRONT MOVES IN AND PRECIPITATION
ARRIVES. SINCE RED FLAG CRITERIA IS NO LONGER BEING MET...THE RED
FLAG WARNINGS HAS BEEN CANCELLED.

$$

JP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this red flag warning went out at Feb 21, 3:15 PM EST, 1 hour 5 minutes earlier.

Area forecast discussion, Feb 21, 3:15 PM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
315 PM EST SAT FEB 21 2009

.SHORT TERM.../TONIGHT THROUGH SUNDAY/...UPDATED

AT 2 PM A STRONG COLD FRONT WAS SITUATED FROM A SURFACE LOW OVER
LAKE MICHIGAN...TO ALONG THE OHIO...INDIANA BORDER...TO JUST WEST OF
LEX...TO NEAR BWG. SOME RAIN WAS SEEN JUST AHEAD OF THE FRONT...WITH
A QUICK CHANGE OVER TO SNOW BEHIND IT. A FEW WIND GUSTS NEAR 40 MPH
HAVE ALSO BEEN REPORTED TO OUR WEST. WILL CONTINUE THE WINTER
WEATHER ADVISORY OVERNIGHT FOR THE ENTIRE AREA...WITH A BAND OF POST
FRONTAL LIGHT TO MODERATE SNOW. INITIALLY THE SNOW WILL PROBABLY NOT
HAVE MUCH IMPACT ON ROADS WITH WARM TEMPERATURES OCCURRING THIS
AFTERNOON. PAVEMENT TEMPERATURES ARE ALSO IN THE 40S. SHOULD SEE AIR
TEMPERATURES DROPPING BELOW FREEZING LATE THIS EVENING...AND THIS
COULD HELP LEAD TO SOME SNOW STICKING ON THE ROADS AND/OR ICING.
LOOKING FOR 1 TO 2 INCHES OF SNOW TONIGHT...ALTHOUGH WARM GROUND
TEMPERATURES WILL LIMIT THIS TO MAINLY GRASSY AREAS AND ELEVATED
SURFACES. THE BAND OF SNOW SHOULD BE EXITING THE EASTERN END OF THE
CWA AFTER ABOUT 4 AM. KEPT THE ADVISORY THROUGH 7 AM DUE TO MORNING
TRAVEL AND THE POSSIBILITY OF SOME SLICK ROADS. THIS MAY BE ABLE TO
BE DROPPED BEFORE 7 THOUGH. DID TRIM BACK THE ADVISORY FOR
SUNDAY...LIMITING IT TO THE FAR EASTERN COUNTIES...THROUGH 4 PM.
BEST UPSLOPE FLOW KICKS IN LATER IN THE MORNING AS AN H5 TROF SWINGS
THROUGH. SHOULD SEE ANOTHER 1 TO LOCALLY 2 INCHES IN THIS
AREA...ESPECIALLY ON THE HIGHER TERRAIN. ELSEWHERE...SCATTERED SNOW
SHOWERS ARE STILL EXPECTED...HOWEVER RELATIVELY SHALLOW MOISTURE AND
A SUBSIDENCE INVERSION SHOULD LIMIT ACCUMULATIONS TO LESS THAN AN
INCH...WITH NO WIDESPREAD TRAVEL IMPACTS EXPECTED. WILL BE COLD AS
WELL...WITH H8 TEMPS ONLY AROUND -14 TO -15 DEG C. UNDERCUT GUIDANCE
FOR HIGHS SUNDAY DUE TO THIS.

.LONG TERM.../SUNDAY NIGHT THROUGH SATURDAY/...UPDATED

THE MODELS ARE IN GOOD AGREEMENT ALOFT IN THE WAKE OF THE SHARP
TROUGH EXITING TO THE NORTHEAST. HOWEVER...EVEN AS THIS FEATURE IS
LEAVING IT DOES FURTHER DEEPEN PROLONGING OUR CYCLONIC FLOW THROUGH
MONDAY. THIS TAKES PLACE IN CONJUNCTION WITH ENERGY RIDING THROUGH
EAST KENTUCKY LATER IN THE DAY MONDAY. THE GFS IS A BIT SHARPER WITH
THIS THAN THE NAM AND ITS SOLUTION WAS PREFERRED. THE PATTERN THEN
FLATTENS OUT THROUGH THE MIDDLE OF THE WEEK WITH THE 12Z ECMWF
SHOWING MORE RIDGING SEEPING NORTHEAST TOWARD THE OHIO VALLEY A BIT
AHEAD OF THE GFS TUESDAY NIGHT. FOLLOWING THIS...THE GFS IS INITIALLY
MORE AGGRESSIVE THAN THE ECMWF TAKING A NORTHERN STREAM TROUGH INTO
THE NORTHERN PLAINS ON THURSDAY...BUT THE ECMWF CATCHES UP AND TAKES
ITS WAVE QUICKER AND FURTHER SOUTH INTO THE PLAINS BY 00Z FRIDAY.
THIS DEVELOPING...FULL LATITUDE...TROUGH THEN PUSHES SLOWLY EAST AND
INTO THE OHIO VALLEY ON FRIDAY...THE SLOWER SOLUTION FROM THE GFS
BEING THE PREFERRED ONE HERE. LARGE TROUGHING WILL THEN DOMINATE THE
NORTHERN TWO THIRDS OF THE NATION THROUGH SATURDAY...THOUGH SOME
LARGE DIFFERENCES IN THE UPPER PATTERN DEVELOP IN THE MODELS AT THE
END OF THE PERIOD. IN GENERAL...FOLLOWED THE GFS MOST CLOSELY FOR THE
LATTER PORTION OF THE LONG TERM FORECAST.

SENSIBLE WEATHER WILL FEATURE WRAP AROUND AND UP SLOPE MOISTURE
DRYING OUT SUNDAY NIGHT SETTING UP A CHILLY NIGHT AS A LARGE AREA OF
HIGH PRESSURE NOSES SOUTHEAST FROM THE NORTHERN PLAINS. THIS HIGH
WILL THEN SLOWLY MODERATE ON MONDAY AS CLOUDS...FLURRIES AND
POSSIBLY SCATTERED SNOW SHOWERS PASS BY TO THE NORTHEAST FOR THE
LATTER PART OF THE DAY. EXPECT A BETTER RIDGE TO VALLEY TEMPERATURE
SPLIT THAT NIGHT HEADING INTO TUESDAY MORNING AS THE HIGH SHIFTS
FURTHER EAST. BY MIDWEEK...LOW PRESSURE DEVELOPING OVER THE SOUTHERN
PLAINS STARTS TO TAP GULF MOISTURE AND SENDS MORE CLOUDS AND MOISTURE
UP THROUGH THE MID-MISSISSIPPI VALLEY WEDNESDAY NIGHT AND THURSDAY.
THIS MOISTURE QUICKLY ACTIVATES INTO A LARGE AREA OF SHOWERS THROUGH
THE UPPER MIDWEST AND THE NORTHERN OHIO VALLEY. MEANWHILE THE COLD
AIR REMAINS BACK TO THE NORTHWEST OVER THE NORTHERN PLAINS. THIS
GREAT BAROCLINICITY WILL FURTHER DEEPEN THE SFC LOW AS IT MOVES
NORTHEAST AND TOWARD THE EASTERN GREAT LAKES BY LATE THURSDAY. THIS
WILL CONTINUE THE LIKELIHOOD OF SHOWERS AND SEND A COLD FRONT ACROSS
THE STATE THAT NIGHT. THIS FRONT AND THE COLD AIR THAT FOLLOWS MOVES
EAST OF THE STATE FRIDAY PERHAPS CHANGING ANY LINGERING RAIN SHOWERS
TO SNOW LATE IN THE DAY FRIDAY. A COOL AND MOSTLY DRY FIRST PART OF
WEEKEND THEN ENSUES ON THE SOUTHERN FRINGE OF THE NEXT SPRAWLING HIGH
PRESSURE SETTLING OVER THE GREAT LAKES.

IN GENERAL...LEANED TOWARD THE COOLER MOS NUMBERS AT NIGHT AND THE
WARMER MAV DURING THE DAY FOR THE FIRST PART OF THE LONG TERM PORTION
OF THE FORECAST. LATER ON...STAYED NEAR THE HPC GUIDANCE FROM MID
WEEK ON. AS FOR POPS...STAYED ON THE LOW SIDE OF MEX THROUGH THURSDAY
BEFORE RAMPING THEM UP WITH THAT END OF THE WEEK SYSTEM...THEN
UNDERCUT THE MEX FRIDAY NIGHT INTO SATURDAY.

&&

.AVIATION.../18Z TO 18Z/

AT NOON...A STRONG COLD FRONT WAS SITUATED FROM SBN TO JUST WEST OF
SDF...TO NEAR MEM. THIS FRONT WILL MOVE EAST...REACHING SME AROUND
22Z...AND LOZ AND JKL AROUND 23Z. A FEW RAIN SHOWERS ARE POSSIBLE
AHEAD OF THE FRONT...WITH A BAND OF SNOW BEHIND THE FRONT. ANY RAIN
WILL QUICKLY CHANGE TO SNOW THIS EVENING FROM WEST TO EAST. EXPECTING
VFR CONDITIONS TO DROP TO IFR THIS EVENING AS THE BAND OF SNOW MOVES
ACROSS THE AREA. THE PRECIP SHOULD MOVE OUT FROM WEST TO
EAST...LEAVING SME BY 04Z...LOZ BY 05Z...AND JKL BY 06Z. STILL
EXPECTING MVFR CIGS TO CONTINUE THOUGH THE REST OF THE PERIOD. AN
UPPER LEVEL WEATHER DISTURBANCE WILL BRING ADDITIONAL SCATTERED SNOW
SHOWERS FROM LATE TONIGHT INTO SUNDAY...ESPECIALLY FOR AREAS FROM JKL
AND EAST.

&&

.FIRE WEATHER...

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR TODAY.
ATTM...LOOKS LIKE WE WILL HAVE RH VALUES AROUND 30 PERCENT...WITH
SOME LOCATIONS IN THE UPPER 20S. 20 FT SUSTAINED WINDS OF 10 TO 15
MPH ARE ALSO EXPECTED...WITH HIGHER GUSTS. WILL HEADLINE NEAR
CRITICAL CONDITIONS IN THE AFTERNOON FIRE WEATHER FORECAST. DEW
POINTS SHOULD BE SLOWLY INCREASING DURING THE DAY...ESPECIALLY IN THE
AFTERNOON. IF MOISTURE RETURN IS DELAYED A LITTLE...OR CLOUD COVER
DOES NOT INCREASE AS FAST AS EXPECTED...THEN RED FLAG CONDITIONS
COULD BE MET. WILL CONTINUE TO MONITOR.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
SUNDAY FOR KYZ044-050>052-058>060-068-069-079-080-083>086-104-
106>117-119.

WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 4 PM EST
SUNDAY FOR KYZ087-088-118-120.

&&

SHORT TERM...WJM
LONG TERM...GREIF
AVIATION...WJM
Hazardous weather outlook, Feb 21, 3:44 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
344 PM EST SAT FEB 21 2009

KYZ044-050>052-058>060-068-069-079-080-083>086-104-106>117-119-
221200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-ELLIOTT-MORGAN-
JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-
LESLIE-MARTIN-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...SANDY HOOK...
WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...
HYDEN...INEZ
344 PM EST SAT FEB 21 2009

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIND GUSTS AROUND 40 MPH ARE POSSIBLE LATE THIS AFTERNOON AS A STRONG
COLD FRONT MOVES ACROSS THE REGION. THIS COULD BRING DOWN SMALL TREE
BRANCHES AND MAKE DRIVING OF HIGH PROFILE VEHICLES DIFFICULT.

A PERIOD OF LIGHT TO OCCASIONALLY MODERATE SNOW IS EXPECTED TONIGHT
AS COLDER AIR MOVES IN BEHIND THE STRONG COLD FRONT. ONE TO TWO
INCHES OF SNOW IS EXPECTED...ESPECIALLY IN GRASSY AREAS AND ON
ELEVATED SURFACES. AS TEMPERATURES DROP BELOW FREEZING LATER THIS
EVENING...ROADWAYS COULD BECOME SLIPPERY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SNOW SHOWERS ARE EXPECTED SUNDAY...WITH LESS THAN AN INCH
OF SNOW ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN JACKSON THROUGH SUNDAY.

KYZ087-088-118-120-221200-
BELL-HARLAN-LETCHER-PIKE-
INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...HARLAN...
WHITESBURG...PIKEVILLE
344 PM EST SAT FEB 21 2009

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIND GUSTS AROUND 40 MPH ARE POSSIBLE LATE THIS AFTERNOON AS A STRONG
COLD FRONT MOVES ACROSS THE REGION. THIS COULD BRING DOWN SMALL TREE
BRANCHES AND MAKE DRIVING OF HIGH PROFILE VEHICLES DIFFICULT.

A PERIOD OF LIGHT TO OCCASIONALLY MODERATE SNOW IS EXPECTED TONIGHT
AS COLDER AIR MOVES IN BEHIND THE STRONG COLD FRONT. ONE TO TWO
INCHES OF SNOW IS EXPECTED...ESPECIALLY IN GRASSY AREAS AND ON
ELEVATED SURFACES. AS TEMPERATURES DROP BELOW FREEZING LATER THIS
EVENING...ROADWAYS COULD BECOME SLIPPERY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NUMEROUS SNOW SHOWERS ARE EXPECTED SUNDAY. AN INCH OR LESS OF SNOW IS
EXPECTED IN THE VALLEYS...WITH 1 TO 2 INCHES EXPECTED FOR ELEVATIONS
ABOVE 2000 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN JACKSON THROUGH SUNDAY.

WJM

In the hours before

Special weather statement, Feb 21, 3:18 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
318 PM EST SAT FEB 21 2009

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-212330-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
318 PM EST SAT FEB 21 2009

...A FEW STRONG WIND GUSTS POSSIBLE LATE THIS AFTERNOON...

GUSTY WINDS HAVE DEVELOPED AHEAD OF A STRONG COLD FRONT APPROACHING
THE REGION. SOUTHWEST WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE
THROUGH EARLY THIS EVENING. THIS COULD BRING DOWN A FEW SMALL TREE
BRANCHES...AND MAKE DRIVING OF HIGH PROFILE VEHICLES DIFFICULT.

WJM

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 5:06 AM ESTWinter Weather AdvisoryJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more35 hr

Nearby

Red Flag Warnings in Kentucky, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.